# SDR HEEA072377

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 6,531 hours
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI585202
- Part serial: 3673
- Condition: Damaged
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLD PROPER TILT. PERFORMED PRELIMINARY INSPECTION. COULD NOT DUPLICATE.  BENCH CHECK GOOD.
